On the Enright-Varadarajan modules : a construction of the discrete series
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 9 (1976) no. 1, p. 81-101
@article{ASENS_1976_4_9_1_81_0,
     author = {Wallach, Nolan R.},
     title = {On the Enright-Varadarajan modules : a construction of the discrete series},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 9},
     number = {1},
     year = {1976},
     pages = {81-101},
     doi = {10.24033/asens.1304},
     mrnumber = {422518},
     zbl = {0379.22008},
     mrnumber = {54 \#10505},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1976_4_9_1_81_0}
}
Wallach, Nolan R. On the Enright-Varadarajan modules : a construction of the discrete series. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 9 (1976) no. 1, pp. 81-101. doi : 10.24033/asens.1304. http://www.numdam.org/item/ASENS_1976_4_9_1_81_0/

[1] I. N. Bernstein, I. M. Gelfand and S. I. Gelfand, The Structure of Representations Generated by Highest Weight Vectors (Funct. Anal. Appl., vol. 5, 1971, pp. 1-9). | MR 45 #298 | Zbl 0246.17008

[2] J. Dixmier, Algèbres enveloppantes, Gauthier-Villars, Paris, 1974. | MR 58 #16803a | Zbl 0308.17007

[3] T. Enright, On the Discrete Series Representations of SU (n, 1) and SO (2 k, 1) (to appear).

[4] T. Enright and V. Varadarajan, On an Infinitessimal Characterizatic of the Discrete Series (to appear in Annals of Mathematics). | Zbl 0304.22011

[5] Harish-Chandra, Representations of Semi-Simple Lie Groups, II (Trans. Amer. Math. Soc., vol. 75, 1954, pp. 26-65). | MR 15,398a | Zbl 0055.34002

[6] Harish-Chandra, Discrete Series for Semi-Simple Lie Groups, II (Acta Math., vol. 16, 1966, pp. 1-111). | MR 36 #2745 | Zbl 0199.20102

[7] Harish-Chandra, Two Theorems on Semi-Simple Lie Groups (Ann. of Math., vol. 83, 1966, pp. 74-128). | MR 33 #2766 | Zbl 0199.46403

[8] T. Hirai, Invariant Eigen-Distributions of Laplace Operators on Real Simple Lie Groups, I. Case of SU (p, q) (Japan J. Math., vol. 40, 1970, pp. 1-68). | MR 53 #13475 | Zbl 0225.22025

[9] R. Hotta and R. Parthasarthy, Multiplicity Formulae for Discrete Series (Inventiones Math., vol. 26, 1974, pp. 133-178). | MR 50 #539 | Zbl 0298.22013

[10] J. Lepowsky, Algebraic Results on Representations of Semi-Simple Lie Groups (Trans. Amer. Math. Soc., vol. 176, 1973, pp. 1-44). | MR 49 #10819 | Zbl 0264.22012

[11] H. Rossi and M. Vergne, The Analytic Continuation of the Holomorphic Discrete Series (to appear).

[12] W. Schmid, On the Realization of the Discrete Series of a Semi-Simple Lie Group (Rice University Studies, vol. 56, 1970, pp. 99-108). | MR 43 #3401 | Zbl 0234.22017

[13] W. Schmid, On a Conjecture of Langlands (Ann. of Math., vol. 93, 1971, pp. 1-42). | MR 44 #4149 | Zbl 0291.43013

[14] W. Schmid, Some Properties of Square Integrable Representations of Semi-Simple Lie Groups (to appear).

[15] G. Warner, Harmonic Analysis on Semi-Simple Lie Groups, vol. II, Springer-Verlag, Berlin, 1972. | Zbl 0265.22021

[16] R. Hotta, Elliptic Complexes on some Homogeneous Spaces (Osaka J. Math., vol. 1970. pp. 117-160). | MR 42 #428 | Zbl 0197.47703